MathSciNet Relay Station
MathSciNet bibliographic data
MR5352 56.0X
Whitehead, J. H. C. On incidence matrices, nuclei and homotopy types. Ann. of Math. (2) 42, (1941). 1197–1239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement